# SDR ASOA96039

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120049
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Part number: W110157924
- Condition: Broken
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

TXK/DFW - FLT 7998 - EN ROUTE, LEFT ENGINE DUCT LEAK LIGHT ILLUMINATED.  THE CREW SHUT DOWN LEFT ENGINE AS PRECAUTIONARY MEASURE AND DECLARED AN EMERGENCY.  LANDING WAS MADE SAFELY AND WITHOUT INCIDENT IN DFW.  REPAIRED BROKEN WIRES UNDER FLOOR AT ROW 5.  OPERATIONAL CHECKS WERE GOOD AND AIRCRAFT RELEASED FOR FURTHER SERVICE.  (X)
